# SDR DALA2023021601223

- Difficulty date: February 14, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 68,839 hours, 22,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 SEAT 27D RED EMERGENCY LIGHT HAS BROKEN OFF OF THE SEAT. CORRECTIVE ACTION: REPLACED BUMPER SEAT TRIM COVER ASSY. WITH LIGHTS, OP-CH GOOD, OK FOR SERVICE.REF.CMM 25-22. (9491713)
